MAUDE Adverse Event Report: ABBOTT DIAGNOSTICS SCARBOROUGH, INC. BINAXNOW COVID-19 AG CARD HOME TEST; LATERAL FLOW IMMUNOASSAY IVD OF COVID-19

ABBOTT DIAGNOSTICS SCARBOROUGH, INC. BINAXNOW COVID-19 AG CARD HOME TEST; LATERAL FLOW IMMUNOASSAY IVD OF COVID-19
Catalog Number 195-100
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/07/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The customer reported that the patient had dipped the swab into the reagent prior to inserting the swab in their nostril.Although requested, no additional patient information including treatment and outcome was provided.
 
Additional Manufacturer Narrative
A product deficiency was not reported or found.Technical service provided the safety data sheet to the customer.Technical service confirmed there was no further information available.A supplemental report will be provided if any additional is obtained.

Brand Name
BINAXNOW COVID-19 AG CARD HOME TEST
Common Device Name
LATERAL FLOW IMMUNOASSAY IVD OF COVID-19
Manufacturer (Section D)
ABBOTT DIAGNOSTICS SCARBOROUGH, INC.
10 southgate road
scarborough,
ME 04074
Manufacturer Contact
rachel blackwell
10 southgate road
scarborough,
MDR Report Key14550591
Report Number1221359-2022-02820
Device Sequence Number17767844
Product Code QKP
UDI-Device Identifier00811877011330
UDI-Public01008118770113301721100510142802
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EUA203107
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number195-100
Device Lot Number142802
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2021
Initial Report FDA Received Date05/31/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale